# SDR SWIA2025091000813

- Difficulty date: August 13, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N614UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000815
- Aircraft time: 12,654 hours, 8,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR10-FR11 AND BETWEEN STGR 17L STGR 18L.   PLEASE EVALUATE DAMAGE AND IMPROVE APPEARANCE.   (C-CHECK RO 09/08/2025)REMOVED DENT BY PERFORMING CUTOUT AND INSTALLING REPAIR DOUBLER AT FWD FUSELAGE EXTERNAL SKIN BETWEEN FRAMES 11-12, AND STRINGERS 17L-18L AS MARKED. SEE CONTINUATION CARD FOR WORK PERFORMED.NO CHANGE TO WEIGHT AND BALANCE. INSPECTION THRESHOLD AND INSPECTION INTERVAL:  20,667 FC OR  27,487 FH, WHICHEVER OCCURS FIRST.
